If you need an accessible version of this item please contact JSTOR User Support

The Game of JAM: An Isomorph of Tic-Tac-Toe

John A. Michon
The American Journal of Psychology
Vol. 80, No. 1 (Mar., 1967), pp. 137-140
DOI: 10.2307/1420555
Stable URL: http://www.jstor.org/stable/1420555
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Game of JAM: An Isomorph of Tic-Tac-Toe
Preview not available

Page Thumbnails

  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140